Alert archive / Texas / Flash Flood Warnings in 2023
Flash Flood Warning 11, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at May 5, 2023, 7:29 PM CDT for Burnet County, Llano County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 5, 2023, 7:29 PM CDT (00:29 UTC)
- Expired
- May 5, 2023, 10:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Burnet County, TX, Llano County, TX
The radar
The Ft Hood radar (KGRK), 89 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 5, 7:54 PM CDT | FLASH FLOOD | 3 Se Burnet, TX | REPORT FROM MPING STREET/ROAD FLOODING; STREET/ROAD CLOSED; VEHICLES STRANDED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.5 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3335 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1776 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 8.3
The text
As transmitted.
507
WGUS54 KEWX 060029
FFWEWX
TXC053-299-060330-
/O.NEW.KEWX.FF.W.0011.230506T0029Z-230506T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
729 PM CDT Fri May 5 2023
The National Weather Service in Austin/San Antonio has issued a
* Flash Flood Warning for...
Northwestern Burnet County in south central Texas...
East Central Llano County in south central Texas...
* Until 1030 PM CDT.
* At 729 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 4 inches of rain
have fallen. The expected rainfall rate is 4 to 6 inches in 1
hour. Additional rainfall amounts up to 3 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Burnet, Marble Falls, Buchanan Dam, Buchanan Lake Village, Inks
Lake State Park and Longhorn Cavern State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3076 9845 3078 9848 3084 9846 3087 9843
3091 9841 3094 9837 3094 9835 3091 9830
3090 9822 3088 9815 3084 9812 3079 9811
3071 9813 3066 9816 3062 9825 3063 9829
3064 9834 3069 9840 3070 9841
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...4-6 INCHES IN 1 HOUR
$$
CP1 follow-up statement
611
WGUS74 KEWX 060152
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
852 PM CDT Fri May 5 2023
TXC053-299-060330-
/O.CON.KEWX.FF.W.0011.000000T0000Z-230506T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Burnet TX-Llano TX-
852 PM CDT Fri May 5 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT THIS
EVENING FOR NORTHWESTERN BURNET AND EAST CENTRAL LLANO COUNTIES...
At 852 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across southeastern parts of the warned area while additional
thunderstorms are moving into the warned area. Up to 6 inches of
rain have fallen. The expected rainfall rate is 4 to 6 inches in 1
hour. Additional rainfall amounts up to 3 inches are possible in the
warned area. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Burnet, Marble Falls, Buchanan Dam, Buchanan Lake Village, Inks
Lake State Park and Longhorn Cavern State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3076 9845 3078 9848 3084 9846 3087 9843
3091 9841 3094 9837 3094 9835 3091 9830
3090 9822 3088 9815 3084 9812 3079 9811
3071 9813 3066 9816 3062 9825 3063 9829
3064 9834 3069 9840 3070 9841
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...4-6 INCHES IN 1 HOUR
$$
CPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 5, 6:42 PM CDT, 47 minutes earlier.
Area forecast discussion, May 5, 6:42 PM CDT, 47 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 642 PM CDT Fri May 5 2023 ...UPDATE, New AVIATION... && ...MESOSCALE UPDATE SEVERE THUNDERSTORM WATCH 187 IN EFFECT FOR NORTHEASTERN PORTIONS OF THE AREA UNTIL 10:00 PM THIS EVENING... Issued at 358 PM CDT Fri May 5 2023 Severe Thunderstorm Watch 187 has been issued for Gillespie, Blanco, Hays, Bastrop, Lee, and counties northeast until 10:00 PM this evening. Thunderstorms have begun to erupt along the dryline to our north over the last hour. This activity has been noted along the approximate intersection of a 90+ degree thermal ridge axis and 60+ degree dew points present east of said dryline. The expectation is for this activity to continue to organize through the short term, eventually tracking east-southeast into our Hill Country and northern I-35 zones. The latest ACARS sounding from Austin Bergstrom Intl indicates between 3000-4000 J/kg of CAPE, most of which can be attributed to strong surface heating, as well as steep (>8 C/km) lapse rates present above a weak capping inversion. Combined with 40-50 knots of effective bulk shear being estimated by the RAP, this will support large (> quarter size) to very large (> lime size) hail potential in any storms, in addition to damaging straight line winds exceeding 60 MPH. An isolated tornado can't be completely ruled out. While satellite trends currently appear benign, several members from the WoFS depict additional development further south of WW187 along and east of I-35 through the early evening. Confidence in this occurring is much lower, though we will continue to monitor trends closely. Those with travel plans should stay weather aware through the first part of tonight, and should plan to seek immediate safe shelter if severe storms approach. Never ride out severe thunderstorms in vehicles. && .SHORT TERM... (Tonight through Saturday night) Issued at 239 PM CDT Fri May 5 2023 Key Messages for the rest of today * There is a Level 2 of 5 Risk for severe storms from late this afternoon and evening across the Hill Country including Travis County. * There is a Level 1 of 5 Risk for severe storms from late this afternoon and evening across the eastern two-thirds of the local area. * Forecast confidence continues to remain low regarding coverage and exact placement of storms. However, any storms that form will be capable of producing large to very large hail and damaging wind gusts. * The primary window for severe storms today is between 4 PM and Midnight. * Isolated spots across the Hill Country could receive heavy downpours that could resulting in minor flash flooding. There is a Level 1 of 4 Risk (marginal) for excessive rainfall. Latest visible photos are showing towering cumulus over central Texas as of 230 pm. This activity is forecast to continue for the rest of this afternoon into the evening. Dewpoint temperatures are ranging from the upper 50s to mid 60s across the Rio Grande and southern Edwards Plateau and to the mid 70s along and east of Interstate 35. All of this is happening to the east of the dryline that sits across west Texas. A few upper level shortwaves are likely to push across the Hill Country later this afternoon and evening to aid the very unstable airmass is place to reach convective initiation. Once that happens, strong to severe thunderstorms are forecast to develop across central Texas while moving into the Hill Country including Travis County. As mentioned in the Key Messages above, there is a Level 2 to 5 Risk for severe storms across the Hill Country with a Level 1 to 5 Risk for severe storms across the eastern two-thirds of the local area. Forecast confidence is low as hi-res models differ through this period. Therefore, we went with a blend solution to capture the best possible solution. The bottom line for the short term weather forecast period is that any storm that develops could become strong to severe later this afternoon and evening. The main weather hazards are large to very large hail and damaging wind gusts. Can't totally rule out an isolated tornado or two over the northern parts of Llano, Burnet and Williamson Counties. Also, isolated heavy downpours are expected with these storms and could result in minor flash flooding over some areas. The time frame for all of this is from 4 pm to Midnight tonight. A few storms could come close to the Rio Grande later this afternoon and early evening, but the main focus area for storms to develop is along and east of Highway 83. After midnight tonight, the local area should stay dry through mid day on Saturday. After that, a similar setup as of this afternoon and evening is forecast with strong to severe storms possible across the Hill Country and areas along Highway 281 including the Austin and San Antonio metro areas. Large hail and damaging wind gusts are likely to be the main weather hazards. Once again, confidence is low for this scenario. In addition to the possibility of strong to severe storms, Saturday's high temperatures are forecast to range from the upper 80s and mid 90s across most areas with up to 101 degrees across the Rio Grande. Heat indices could range from 100 to 104 along and east of I-35 and up to 107 across the Rio Grande. && .LONG TERM... (Sunday through Friday) Issued at 239 PM CDT Fri May 5 2023 A fairly active weather pattern will continue to round out the weekend, with another low chance for late afternoon and evening showers and thunderstorms in the forecast across south central Texas on Sunday. Similar to the last few days, plenty of southwesterly flow aloft combined with moist, southeasterly flow will remain intact. Daytime heating will help trigger some isolated convection, mainly across the Hill Country and nearby I-35 corridor. A strong to severe storm or two can't be ruled out, with marginally severe hail and wind gusts the main concerns. The loss of daytime heating will bring an end to rain chances after Midnight. The flow aloft will weaken as we head into Monday and Tuesday, with the latest round of global models showing a split flow in the upper winds. The subtropical jet will be across central Mexico, with the northern stream jet over the central plains states. A weakness will develop in the flow across our region, with some weak cyclonic flow taking shape in the mid levels. It will be difficult to pinpoint where the best chances for convection will occur, so for now we will keep a 20-30% chance in the forecast across all areas. Overall chances for severe weather appear low given the lack of shear. However, any strong updrafts that manage to develop could produce some gusty winds. With plenty of moisture intact and fairly weak flow through the column, a few lucky spots could see some beneficial rainfall. On Wednesday, an upstream trough will be developing farther west over the desert southwest or central Rockies, depending on which medium range operational model is observed. Suspect the models will continue to have difficulty with this pattern going forward as this system will be cutoff from the northern stream upper jet. For our region, any remnant weakness in the mid-levels will be in the process of shifting eastward on Wednesday. Rain chances have trended upward slightly, especially from the Hill Country eastward into the I-35 corridor. For Thursday and Friday, confidence in the forecast is low given the disagreement noted among the operational models. We should definitely keep sufficient moisture around, but the amount of upper level support remains in question. For now, we will keep rain chances in the 20-50% range, with the higher chances generally across the Hill Country, I-35 corridor and coastal plains. Temperatures through the period will remain above normal, with highs generally in the mid 80s to mid 90s and lows in the mid 60s to lower 70s. && .AVIATION... (00Z TAFS) Issued at 640 PM CDT Fri May 5 2023 Cluster of SHRA/TSRA over Central Texas will move over the KAUS area and have maintained TEMPOs for 01Z-05Z for that site. A few SHRA have developed farther to the southwest. These may impact KSAT/KSSF. Although have kept mention out of those sites, will monitor radar trends for possible later mention. Otherwise, VFR condtions lower to MVFR/IFR overnight into early morning, then mix to VFR Saturday afternoon. S to SE winds 9 to 15 KTs decrease to 5 to 10 KTs tonight, then increase to 10 to 15 KTs on Saturday. Wind gusts to 40 KTs are possible in/near TSRA. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 70 93 71 89 / 20 10 20 20 Austin Bergstrom Intl Airport 68 92 69 88 / 20 10 20 20 New Braunfels Muni Airport 69 93 70 89 / 30 10 20 20 Burnet Muni Airport 67 91 68 87 / 30 20 30 30 Del Rio Intl Airport 73 98 73 95 / 0 10 10 20 Georgetown Muni Airport 68 91 68 87 / 40 10 20 30 Hondo Muni Airport 69 95 69 89 / 20 20 20 20 San Marcos Muni Airport 68 92 70 88 / 30 10 20 20 La Grange - Fayette Regional 72 91 72 87 / 30 0 10 20 San Antonio Intl Airport 70 93 71 88 / 20 20 20 20 Stinson Muni Airport 70 94 71 90 / 20 10 20 20 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Mesoscale...Quigley Short-Term...04 Long-Term...Platt Aviation...04
Hazardous weather outlook, May 5, 4:44 AM CDT, 14 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 444 AM CDT Fri May 5 2023 TXZ171>173-183>194-202>209-217>225-228-061200- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 444 AM CDT Fri May 5 2023 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. Isolated to scattered thunderstorms are expected this afternoon. A few storms could be strong to severe with large hail, damaging straight line winds and locally heavy rainfall possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Isolated thunderstorms remain possible during each afternoon and evening through the weekend, where a few severe storms could be capable of producing large hail, damaging straight line winds and locally heavy rainfall. An isolated tornado may be possible as well. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, May 5, 6:52 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
652 PM CDT Fri May 5 2023
TXZ171-060030-
Llano TX-
652 PM CDT Fri May 5 2023
...A strong thunderstorm will impact portions of northern Llano
County through 730 PM CDT...
At 652 PM CDT, Doppler radar was tracking a strong thunderstorm over
Bluffton, or near Buchanan Dam, moving northeast at 20 mph. Another
strong thunderstorm was located near Valley Spring, moving northeast
at 20 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Llano, Buchanan Dam, Buchanan Lake Village, Castell, Field Creek,
Baby Head, Lone Grove, Stolz, Bluffton, Valley Spring and Tow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
If on or near Lake Buchanan, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.
&&
LAT...LON 3088 9846 3086 9842 3084 9842 3084 9839
3083 9838 3082 9841 3080 9841 3079 9843
3075 9843 3075 9840 3069 9842 3068 9896
3091 9896 3092 9845
TIME...MOT...LOC 2352Z 238DEG 17KT 3078 9848
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
PLATTLocal storm report, May 5, 6:59 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
659 PM CDT FRI MAY 5 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 3 ESE BURNET 30.75N 98.18W
05/05/2023 M1.00 INCH BURNET TX PUBLIC
REPORT FROM MPING QUARTER (1.00 IN).
&&
MBLocal storm report, May 5, 7:04 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
704 PM CDT FRI MAY 5 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM HAIL 4 ESE BURNET 30.75N 98.17W
05/05/2023 M2.00 INCH BURNET TX PUBLIC
EGG SIZE HAIL REPORTED ON HWY 29 NEAR THE
BRANDENBURG PLUMBING BUSINESS TO THE EAST OF
BURNET.
&&
MBLocal storm report, May 5, 7:07 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
707 PM CDT FRI MAY 5 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM HAIL 3 W BURNET 30.76N 98.28W
05/05/2023 E1.50 INCH BURNET TX PUBLIC
VIDEO OF PING PONG SIZE HAIL NEAR THE
INTERSECTION OF HWY 29 AND RR 2341. TIME
ESTIMATED VIA RADAR.
&&
MBSpecial weather statement, May 5, 7:16 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
716 PM CDT Fri May 5 2023
TXZ187-204-060045-
Medina TX-Bandera TX-
716 PM CDT Fri May 5 2023
...A strong thunderstorm will impact portions of northeastern Medina
and southeastern Bandera Counties through 745 PM CDT...
At 715 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Hill Country State Natural Area, or 12 miles south
of Bandera, moving east at 45 mph.
HAZARD...Half inch hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Lakehills, Cliff, Pipe Creek, Bandera Falls, Mico, Hill Country State
Natural Area, Kronkosky State Natural Area, Government Canyon State
Natural Area and Lake Medina Shores.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
If on or near Medina Lake, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 2960 9928 2975 9884 2973 9881 2955 9881
2954 9880 2953 9880 2950 9881 2945 9918
TIME...MOT...LOC 0015Z 258DEG 40KT 2954 9911
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
CPLocal storm report, May 5, 7:19 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
719 PM CDT FRI MAY 5 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM HAIL 3 W BUCHANAN DAM 30.75N 98.47W
05/05/2023 U0.75 INCH LLANO TX PUBLIC
REPORT FROM MPING DIME (0.75 IN).
&&
MBThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 7:03 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano | 57 min |
| May 5, 7:14 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 61 min |
| May 5, 7:16 PM CDT | Special Weather Statement | EWX | Bandera | 29 min |
| May 5, 7:18 PM CDT | Areal Flood Advisory | EWX | Burnet, Llano | 3 hr |
| May 5, 7:42 PM CDT | Special Weather Statement | EWX | Medina | 33 min |
| May 5, 7:44 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Llano, Travis, Williamson | 61 min |
| May 5, 8:01 PM CDT | Special Weather Statement | EWX | Burnet | 44 min |
| May 5, 8:04 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano | 56 min |
| May 5, 8:16 PM CDT | Special Weather Statement | EWX | Zavala | 29 min |
| May 5, 8:30 PM CDT | Areal Flood Advisory | EWX | Llano | 3 hr |
| May 5, 8:39 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Travis, Williamson | 53 min |
| May 5, 8:55 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Hays, Llano, Travis, Williamson | 65 min |
| May 5, 8:57 PM CDT | Special Weather Statement | EWX | Zavala | 33 min |
| May 5, 9:45 PM CDT | Flash Flood Warning | EWX | Burnet, Travis, Williamson | 3 hr |
| May 5, 9:47 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Travis, Williamson | 58 min |
| May 5, 10:05 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Llano | 55 min |
| May 5, 10:23 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Llano | 27 min |
| May 5, 10:44 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Lee, Travis, Williamson | 61 min |
| May 5, 10:53 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Llano | 24 min |
| May 5, 11:43 PM CDT | Special Weather Statement | EWX | Lee | 47 min |
| May 6, 6:02 PM CDT | Special Weather Statement | EWX | Val Verde | 43 min |
Nearby
Flash Flood Warnings in Texas, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.